# SDR C77A20150409008

- Difficulty date: April 9, 2015
- Submitted: April 9, 2015
- Operation: Air carrier
- Aircraft: N604CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000181
- Aircraft time: 20,562 hours, 11,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003275005
- Condition: Corroded
- Location: Fuselage
- Part time: 20,562 hours, 11,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN LT FLOOR SILL 170-03275-005 HAS CORROSION AT FRAME 16, LBL 46",  X= 4711 Y= -280.  R & R LT FWD SILL IAW SRM 51-41-01 & 51-43-01 ON WO 6213662L8 IAW EO E175-5300-104 REV IR WO 1893352.
